![]() |
Volumn 55, Issue 3, 2005, Pages 334-356
|
High order finite difference numerical methods for time-dependent convection-dominated problems
|
Author keywords
Convection diffusion; High order finite difference schemes; Hyperbolic systems
|
Indexed keywords
APPROXIMATION THEORY;
COMPUTATIONAL METHODS;
FINITE DIFFERENCE METHOD;
MATHEMATICAL MODELS;
NATURAL SCIENCES COMPUTING;
OPTIMIZATION;
COMPUTATIONAL EXPERIMENTS;
CONVECTION DIFFUSION;
DIFFUSION ERRORS;
HIGH ORDER FINITE-DIFFERENCE SCHEMES;
HYPERBOLID SYSTEMS;
NUMERICAL METHODS;
|
EID: 24644519578
PISSN: 01689274
EISSN: None
Source Type: Journal
DOI: 10.1016/j.apnum.2005.04.038 Document Type: Conference Paper |
Times cited : (21)
|
References (14)
|